# SDR AWXA0002261

- Difficulty date: September 8, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 141N131515
- Part serial: NSN
- Condition: Damaged
- Location: Fs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Shear tie at F.S. 324 between STR 1 & STR 2 left side damaged.C: Removed shear tie, fabricated shear tie filler & shim IAW DWG # 141N1315 & SRM 51-40-02. Installed shear tie, filler & shim IAW DRG 141N1315 & SRM 51-40-02
